MathSciNet Relay Station
MathSciNet bibliographic data
MR2099586 (2006a:47044) 47B38 (26A33 46E30 47G10)
Eridani; Gunawan, Hendra; Nakai, Eiichi On generalized fractional integral operators. Sci. Math. Jpn. 60 (2004), no. 3, 539–550.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement